RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 198, Number 9  


Semisimple finite-dimensional Hopf algebras
V. A. Artamonov
3
The 2-cohomology of the group $\Omega^-(4,q)$ with coefficients in the natural module
V. P. Burichenko
29
Transitive Lie groups on $S^1\times S^{2m}$
V. V. Gorbatsevich
43
Bases in the solution space of the Mellin system
A. Dickenstein, T. M. Sadykov
59
Asymptotic behaviour of a special solution of Abel's equation relating to a cusp catastrophe. II. Large values of the parameter $t$
A. M. Il'in, B. I. Suleimanov
81
Quantum cohomology of smooth complete intersections in weighted projective spaces and in singular toric varieties
V. V. Przyjalkowski
107
Homogeneous conservative Wiener–Hopf equation
M. S. Sgibnev
123
Lower bounds for homological dimensions of Banach algebras
Yu. V. Selivanov
133
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019